EconPapers    
Economics at your fingertips  
 

Global Attractors in for Nonclassical Diffusion Equations

Qiao-zhen Ma, Yong-feng Liu and Fang-hong Zhang

Discrete Dynamics in Nature and Society, 2012, vol. 2012, 1-16

Abstract:

We study the existence of global attractors for nonclassical diffusion equations in . The nonlinearity satisfies the arbitrary order polynomial growth conditions.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2012/672762.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2012/672762.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:672762

DOI: 10.1155/2012/672762

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnddns:672762